Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Counting elliptic plane curves
with fixed $j$-invariant


Author: Rahul Pandharipande
Journal: Proc. Amer. Math. Soc. 125 (1997), 3471-3479
MSC (1991): Primary 14N10, 14H10; Secondary 14E99
DOI: https://doi.org/10.1090/S0002-9939-97-04136-1
MathSciNet review: 1423328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The number of degree $d$ elliptic plane curves with fixed $j$-invariant passing through $3d-1$ general points in $% \mathbf{P}^2$ is computed.


References [Enhancements On Off] (What's this?)

  • [A] V. Alexeev, Moduli spaces $M_{g,n}(W)$ for Surfaces, preprint 1994.
  • [Al] P. Aluffi, How many smooth plane cubics with given $j$-invariant are tangent to 8 lines in general position?, Contemporary Mathematics ${\mathbf{123}}$ (1991) 15-29. MR 93e:14063
  • [B-M] K. Behrend and Yu. Manin, Stacks of stable maps and Gromov-Witten invariants, Duke Math. J. 85 (1996), 1-60.
  • [F-P] W. Fulton and R. Pandharipande, Notes on stable maps and quantum cohomology, Proc. Amer. Math. Soc. (to appear).
  • [DF-I] P. Di Francesco and C. Itzykson, Quantum intersection rings, in The moduli space of curves, R. Dijkgraaf, C. Faber, and G. van der Geer, eds., Birkhauser, 1995 pp 81-148. MR 96k:14041a
  • [I] E.-M. Ionel, Michigan State University Ph.D. thesis, (1996).
  • [K-Q-R] S. Katz, Z. Qin, and Y. Ruan, Composition law and nodal genus-2 curves in $\mathbf P^2$, preprint 1996.
  • [K] M. Kontsevich, Enumeration of rational curves via torus actions, in The moduli space of curves, R. Dijkgraaf, C. Faber, and G. van der Geer, eds., Birkhauser, 1995 pp 335-368. MR 97d:14077
  • [K-M] M. Kontsevich and Y. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Commun. Math. Phys. $\mathbf{164}$ (1994) 525-562. MR 95i:14049
  • [R-T] Y. Ruan and G. Tian, A mathematical theory of quantum cohomology, J. Diff. Geom. 42 (1995), 259-367.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14N10, 14H10, 14E99

Retrieve articles in all journals with MSC (1991): 14N10, 14H10, 14E99


Additional Information

Rahul Pandharipande
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: rahul@math.uchicago.edu

DOI: https://doi.org/10.1090/S0002-9939-97-04136-1
Keywords: Gromov-Witten invariants, elliptic curves, enumerative geometry
Received by editor(s): June 19, 1996
Additional Notes: Partially supported by an NSF Post-Doctoral Fellowship
Communicated by: Ron Donagi
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society